| Catalog Number |
72205058 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy, the camera head was having glitches observed.The procedure was completed with a smith and nephew back up device.There was a delay greater than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Additional Manufacturer Narrative
H11: h3, h6: the reported device was received for evaluation.Visual inspection of the returned device did not identify any issues.A functional evaluation was performed on the returned device and found red glitchy video output.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with an electrical component failure.Factors that could have contributed to the reported events include internal damage to the connector.Based on this investigation, the need for corrective action is not indicated.